# SDR CA060124003

- Difficulty date: January 19, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 861 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 6710 · Main Rotor Control
- Part: Spherical Stop
- Part number: ASNA00190961
- Condition: Corroded
- Location: Collective
- Part time: 3,341 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON MONDAY 16 JANUARY 2006, PILOT REPORTED COLLECTIVE WAS ROUGH AT HIGH POWER SETTING. HE WAS UNABLE TO REPLICATE. (TC NR 20060124003)
